# SDR UHLA201603150114

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 27,495 hours, 18,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 43 LIGHTNING STRIKES BETWEEN FRAME 24 AND FRAME 27, STR 26L AND 27L.  R & R DAMAGED AREA BETWEEN FRAME 24 AND FRAME 27, STR 26 AND 27 IAW ETD2016-170-025965.
